# SDR GQVA20190225001

- Difficulty date: February 25, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N119EL
- Make and model: Cessna 560XL
- Aircraft serial: 5605672
- Aircraft time: 8,053 hours, 5,092 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PIC REPORTED THAT DURING THE TURN FROM BASE TO FINAL ON APPROACH INTO KATL, THEY EXTENDED FINAL FLAPS FOR LANDING.  SOON AFTER THE FLAP EXTENSION, THEY BEGAN TO HEAR A SOUND THEY DESCRIBED AS A CLUNKING SOUND” EVERY FEW SECONDS.  AFTER THE 4TH OR 5TH SUCH SOUND, THEY RECEIVED A “PIT TIRM” ANNUNCIATOR ON THE PFD.  THE PIC ELECTED TO DISCONNECT THE AUTOPILOT.  AFTER AUTOPILOT DISCONNECTION, THE PIC WAS UNABLE TO TRIM THE AIRCRAFT ELECTRICALLY OR MANUALLY.  AS A PRECAUTION, THE PIC ELECTED TO DECLARE AN EMERGENCY WITH ATC.  THE AIRCRAFT WAS CONFIGURED, TRIMMED AND CONTROLLABLE FOR LANDING SO, THEY ELECTED TO CONTINUE WITH THE APPROACH.  THE AIRCRAFT CONTINUED THE APPROACH AND LANDED UNEVENTFULLY. MAINTENANCE TESTED THE TRIM SYSTEM AND FOUND IT TO BE OPERATING AS PER THE MAINTENANCE MANUAL INSTRUCTIONS. ENGINEERING REQUESTED THE ACTUATING UNIT BE LUBRICATED, WHICH WAS PERFORMED. BRIDAL CABLE TENSIONS WERE ALSO CHECKED. NO DEFECTS WERE FOUND IN THE SYSTEM AND THE AIRCRAFT WAS RETURNED TO SERVICE. NO FURTHER ACTION REQUIRED. [END}
